# SDR EPUA20190728001

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N409GV
- Make and model: Cessna 208B
- Aircraft serial: 208B1110
- Aircraft time: 13,080 hours, 25,373 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ENGINE FIRE WARNING ANNUNCIATOR ILLUMINATED.  A/C ABORTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE IS CURRENTLY WORKING AIRCRAFT AND IS IN THE PROCESS OF REPLACING THE ENGINE FIRE LOOP.
